# SDR 96ZZZX5171

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167EE
- Make and model: Beech C-99
- Aircraft serial: U167
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Condition: Tripped
- Location: Mlg Control
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CPR - LANDING GEAR WOULD NOT RETRACT COMPLETELY WHEN IT WAS RETRACTED THE SECOND TIME DURING CLIMB-OUT.  PILOT FOUND LANDING GEAR CONTROL CIRCUIT BREAKER WAS TRIPPED DUE TO BEING TRIPPED BY LANDING GEAR MOTOR TIME DELAY RELAY.  VERIFIED CORRECT OPERATION OF GEAR BY PERFORMING GEAR SWING ON JACKS.  AIRCRAFT WAS TEST FLOWN, THE GEAR OPERATED CORRECTLY.
